RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2011, Volume 17, Number 4, Pages 316–320 (Mi timm773)  

This article is cited in 5 scientific papers (total in 5 papers)

Symmetrical extensions of graphs and some other topics in graph theory related with group theory

V. I. Trofimovab

a Institute of Mathematics and Mechanics Ural Branch RAS
b Ural Federal University

Abstract: We discuss some concepts concerning graphs (mainly concepts of symmetrical extensions of graphs by graphs and of $k$-contractibility, $k$ a positive integer, for graphs), which are related with the group theory and seem to be of interest.

Keywords: vertex-symmetric graph, symmetrical extension, $k$-contractibility.

Full text: PDF file (118 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2012, 279, suppl. 1, 107–112

Bibliographic databases:

Document Type: Article
UDC: 512.54+519.17
Received: 07.05.2011
Language: English

Citation: V. I. Trofimov, “Symmetrical extensions of graphs and some other topics in graph theory related with group theory”, Trudy Inst. Mat. i Mekh. UrO RAN, 17, no. 4, 2011, 316–320; Proc. Steklov Inst. Math. (Suppl.), 279, suppl. 1 (2012), 107–112

Citation in format AMSBIB
\Bibitem{Tro11}
\by V.~I.~Trofimov
\paper Symmetrical extensions of graphs and some other topics in graph theory related with group theory
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2011
\vol 17
\issue 4
\pages 316--320
\mathnet{http://mi.mathnet.ru/timm773}
\elib{http://elibrary.ru/item.asp?id=17870446}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2012
\vol 279
\issue , suppl. 1
\pages 107--112
\crossref{https://doi.org/10.1134/S0081543812090088}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000312634700008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84871288021}


Linking options:
  • http://mi.mathnet.ru/eng/timm773
  • http://mi.mathnet.ru/eng/timm/v17/i4/p316

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Trofimov, “The finiteness of the number of symmetrical 2-extensions of the $d$-dimensional lattice and similar graphs”, Proc. Steklov Inst. Math. (Suppl.), 285, suppl. 1 (2014), S169–S182  mathnet  crossref  mathscinet  isi  elib
    2. E. A. Neganova, V. I. Trofimov, “Symmetrical extensions of graphs”, Izv. Math., 78:4 (2014), 809–835  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. V. I. Trofimov, “The finiteness of the number of symmetrical extensions of a locally finite tree by a finite graph”, Proc. Steklov Inst. Math. (Suppl.), 295, suppl. 1 (2016), 168–173  mathnet  crossref  mathscinet  elib
    4. E. A. Konovalchik, K. V. Kostousov, “Simmetricheskie 2-rasshireniya 2-mernoi reshetki. I”, Tr. IMM UrO RAN, 22, no. 1, 2016, 159–179  mathnet  mathscinet  elib
    5. E. A. Konovalchik, K. V. Kostousov, “Simmetricheskie $2$-rasshireniya $2$-mernoi reshetki. II”, Tr. IMM UrO RAN, 23, no. 4, 2017, 192–211  mathnet  crossref  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:151
    Full text:33
    References:15
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019